# SDR SWAA2013100120583

- Difficulty date: September 20, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 3917624
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD EXIT DOOR JAM STRUCTURE LT SIDE "T" FITTING CRACKED AT FWD ATTACH FASTENERS AREA.  R & R "T" FITTING IAW SRM & DRAWING.
